Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

No erection in penis. Result of nervousness?

hi, I am sharad, i have some problem, since last two days i am observing that, there is no erection in my penis as usual, i am feeling bit of nervous, what happened to me i dont know, in betweeen i have masterbute two times but, not getting enough erectiion as two days before , pls suggest what i should do. pls help me
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Dear sharad , IT is not always you remain in same mood and same alighted nature some times you are happy some time not happy it not necessary that all time you feel same sex sex. sexual urge and desire varies within the 24 hrs it doesn't remains same some days are good days some not good . don't get panic if erection are not as better as 2 days before your panic will make it more dull relax forget the penis and erection sooner you do sooner it starts behaving properly don't judge and be conscious about erections. relax. nothing happened to you disastrous. OK have a good day.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor